# SDR COMA0460228

- Difficulty date: March 29, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 22,783 hours, 21,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FORWARD PRESSURE BULKHEAD AT PARKING BRAKE CABLE PASS THROUGH.  REPAIRED IN ACCORDANCE WITH REO 601R-53-11-539.
